# SDR DALA2016040603128

- Difficulty date: April 6, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 41,054 hours, 3,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Scratched
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE, FOUND A SCRATCH AFT OF R4 DOOR AT BS 2112,S-24R TO S-25R.   REPAIRED IAW ER/A 543544-14 PRI REV 0.
